MathSciNet Relay Station
MathSciNet bibliographic data
MR752821 17B67 (05A19 17B10)
Lepowsky, James; Wilson, Robert Lee The structure of standard modules. I. Universal algebras and the Rogers-Ramanujan identities. Invent. Math. 77 (1984), no. 2, 199–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement